# SDR SWAA2020032330919

- Difficulty date: March 15, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 44,711 hours, 22,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 6DEF INOP / REPLACED BULB ON EMERGENCY LIGHT AT SEAT 6DEF REF AMM 33-51-00
